# SDR SWIA200110261

- Difficulty date: October 20, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 5,872 hours, 6,091 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT HYDRAULIC SYSTEM NR 1 QUANTITY DROPPED TO 0 PERCENT.  PSI REMAINED AT 3000 PSI.  RETURNED TO SLC.  FOUND NR 1 HYDRAULIC QUANTITY AT 15 PERCENT, SERVICED IAW 12-12-29.  RAN NR 1 ENGINE, NO LEAKS NOTED AT ENGINE HYDRAULIC PUMP.  OPERATED NR 1 ELECTRIC HYDRAULIC PUMP, FLUID LEVEL GOOD, TEMPERATURE OK.  HYDRAULIC LEAK LEFT ENGINE.  REPLACED LEFT ENGINE HYDRAULIC PUMP IAW 31-00-03.  OPS AND LEAK CHECKS GOOD.  S/N OFF MX6066207.
